Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Twin Cities, MN

May 19, 2013Polk County, Wisconsin; Chisago County, Isanti County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2013, 6:00 PM CDT for Polk County, Wisconsin; Chisago County, Isanti County, Minnesota. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 6:00 PM CDT (23:00 UTC)
Expired
May 19, 2013, 6:15 PM CDT
In force
15 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chisago County, MN, Isanti County, MN, Polk County, WI

The radar

The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.0 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

485 
WUUS53 KMPX 192300
SVRMPX
MNC025-059-WIC095-192315-
/O.NEW.KMPX.SV.W.0014.130519T2300Z-130519T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
  ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  POLK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 615 PM CDT

* AT 555 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES SOUTH OF BALSAM LAKE TO 18 MILES WEST
  OF BALSAM LAKE TO 7 MILES SOUTHWEST OF CAMBRIDGE...AND MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CAMBRIDGE...BALSAM LAKE...WOLF CREEK...HARRIS...CUSHING...
  MILLTOWN...GRANDY...LUCK...RUSH CITY...STANCHFIELD...BRAHAM...
  FREDERIC...LEWIS AND CLAM FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4566 9218 4565 9218 4529 9242 4549 9284
      4545 9348 4573 9330 4574 9287 4565 9287
      4565 9254 4573 9252 4573 9233
TIME...MOT...LOC 2300Z 204DEG 38KT 4543 9247 4557 9279
          4554 9330

HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:59 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 19, 3:59 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 PM CDT SUN MAY 19 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013

NARROW AREA OF MODERATE TO STRONG THUNDERSTORMS NOTED ON RADAR
FROM TWIN CITIES SOUTH INTO EASTERN FREEBORN COUNTY. HRRR HANDLED
INTIATION OF THIS ACTIVITY OVER FAR NORTHERN IOWA AND FAR SOUTH
CENTRAL MN VERY WELL EARLIER THIS AFTERNOON...SO USED SAME TO
HELP PROJECT CONVECTION INTO TONIGHT ACROSS MUCH OF THE CWA.
USED GFS40 THETA E ADVECTION TO SORT OUT TIMING AND INTENSITY
OF PCPN INTO MONDAY AFTERNOON. THROTTLED BACK SOMEWHAT ON
QPF VALUES OVER PORTION OF THE FA DUE TO SLACKENING POP CHANCES
LATER TONIGHT AND AGAIN ON MONDAY. LOCAL WRF MODEL STILL INDICATING
VERY IMPRESSIVE 850MB TRANSPORT VECTOR CONVERGENCE OVER MUCH OF
THE FA LATE THIS AFTN INTO THIS EVENING...WITH SLACKENING VALUES
NOTED OVER SW PORTION OF CWA BY 06Z. WITH THAT SAID ANTICIPATE
BEST CHANCES FOR ANY FLOOD POTENTIAL FOR REMAINDER OF FLASH
FLOOD WATCH REGION WILL BE EAST OF A LINE...FROM ST CLOUD TO
HUTCHINSON...TO WINNEBAGO. 50H LOW OVER WESTERN DAKOTAS WILL
BECOME VERTICALLY STACKED WITH SFC CYCLONE BY MON/12Z TIME FRAME
ABOVE SE SODAK. SYSTEM WILL RETROGRADE INTO SE NODAK BY EARLY
MONDAY EVENING. BEST CHANCES FOR POPS CLEARLY INDICATED OVER
NORTHERN HALF OF FA MONDAY AFTN...IN ASSOCIATION WITH BEST
THETA E ADVECTION COUPLED WITH POSITION OF RIGHT REAR QUAD RELATED
TO 130KT JET CORE ABOVE NORTHERN ONTARIO.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 355 PM CDT SUN MAY 19 2013

BRIEF DISCUSSION DUE TO ONGOING STORMS. STUBBORN LOW PRESSURE SYSTEM
IN SOUTH DAKOTA LOOKS LIKE IT WILL DRIFT EAST...STILL OVER MN ON
WEDNESDAY. TROUGH AXIS SWINGS BY TO THE SOUTH EARLY WEDNESDAY...AND
HAVE THUS ENDED MENTION OF STORMS TUESDAY NIGHT. WILL KEEP MENTION
OF SHOWERS WEDNESDAY AND WED NIGHT. MOSTLY CLOUDY AND COOL WEATHER
EXPECTED AND HAVE LOWERED MAX TEMPS. UPPER LOW STILL CLOSE ENOUGH TO
MERIT KEEPING A CHANCE OF SHOWERS INTO THURSDAY IN THE EAST. THEN
UPPER RIDGE APPROACHES. CANADIAN SURFACE HIGH MAKES A GLANCING BLOW
AND WINDS MAY BE LIGHT ENOUGH THURSDAY NIGHT TO ALLOW TEMPS TO DROP
INTO THE UPPER 30S FROM MILLE LACS LAKE TO RICE LAKE AND LADYSMITH.
SOME VARIATION IN MODELS AS TO HOW LONG THE UPPER RIDGE WILL REMAIN
OVER THE AREA LATE THIS WEEK. SOME GUIDANCE SUGGESTS IT MOVING EAST
QUICKLY ENOUGH TO BRING IN ANOTHER CHANCE OF STORMS SATURDAY AND
SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1250 PM CDT SUN MAY 19 2013

WARM FRONTAL BOUNDARY WHICH WAS CATALYST FOR EARLY MORNING
MODERATE TO HEAVY RAIN ACTIVITY CURRENTLY TREKKING INTO NORTHERN
MN. ANOTHER SHORT WAVE INITIATING ADDITIONAL CONVECTIVE ACTIVITY
OVER SW MN AND WESTERN IOWA. PRETTY STEEP LAPSE RATES NOTED
THIS AFTN ACROSS THE REGION. 12Z MSP UPPER AIR SOUNDING CONFIRMING
THIS FORECAST. USED HRRR MODEL WITH NEEDED TWEAKING TO ADVECT
SECOND ROUND OF CONVECTION INTO TAF REGION MAINLY LATE THIS
AFTN-INTO THE EARLY EVENING HOURS. BEST CHANCE FOR THUNDER
WILL REMAIN SOUTH OF A LINE FROM CANBY TO LAKEVILLE TO EAU CLAIRE.
STILL MOST OF ACTIVITY WILL BE OF SHOWERY TYPE VARIETY. LOOK
FOR MVFR CIGS AND VSBYS WITH MUCH OF THIS ACTIVITY. ANOTHER
ROUND OF MAINLY SHOWERS SHOULD REAPPEAR OVER THE TAF REGION
AFTER ABOUT 08Z...AND CONTINUE UP UNTIL ABOUT 14Z. COULD
EASILY BE SEVERAL HOURS OF LOW END MVFR CIGS AT MOST LOCATIONS
WITH THIS ACTIVITY...WITH KAXN VFR. LOOK FOR A THIRD ROUND
OF CONVECTIVE ACTIVITY AFTER 19-20Z TIME FRAME ON MONDAY.
MODERATE SE FLOW WILL RELAX TO LIGHT SE FLOW OVERNIGHT...WITH
A MORE MDT SOUTHERLY TO EVEN SSW BENT ANTICIPATED BY 20/17Z
AND THEN LASTING THROUGH END OF PERIOD.

KMSP...ATMOSPHERE IS BEING PRIMED WITH HEATING FOR ADDITIONAL
CONVECTIVE ACTIVITY TO MARCH THROUGH BY LATE THIS AFTERNOON.
LOOK FOR OCNL MVFR CIGS/VSBYS WITH ISOLATED TO SCT THUNDERSTORMS.
SECOND ROUND OF CONVECTIVE ACTIVITY WILL INITIATE AROUND 08Z
TIME FRAME...WITH SLACKENING LAPSE RATES POINTING TO MAINLY
SHOWERS. MDT SE FLOW WILL DECOUPLE TO BELOW 10KTS BY 03Z...AND
RETURN TO MDT SE FLOW BY 14Z. BEST CHANCE FOR A MORE SCT SHOWER
SITUATION WILL BE SEEN ON MONDAY BETWEEN 19Z AND 23Z TIME FRAME
...WITH ONCE AGAIN OCNL MVFR CIGS/VSBYS.

/OUTLOOK FOR KMSP/
MON...VFR/MVFR CIGS. SHRA/TSRA LIKELY. S-SSE WIND 10-15 KTS.
TUE...VFR/MVFR CIGS. SHRA/TSRA LIKELY. E-NE WIND 5 KTS.
WED...VFR/MVFR CIGS. SHRA LIKELY. NE WIND 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MNZ041>045-047>053-
     057>063-066>070-075>078-084-085-093.

WI...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR WIZ014>016-023>028.

&&

SHORT TERM...AJZ
LONG TERM...TDK
AVIATION...AJZ
Hazardous weather outlook, May 19, 3:59 AM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 AM CDT SUN MAY 19 2013

MNZ041>045-047>052-054>059-064>066-073-074-200900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-BROWN-
359 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY
FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH
FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED
EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR
THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE
HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE
ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY.
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO
DEVELOP. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON
THROUGH TONIGHT.

MNZ053-060>063-067>070-075>078-082>085-091>093-WIZ014>016-023>028-
200900-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
359 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY
FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH
FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED
EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR
THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE
HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE
ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY.
SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP ON MONDAY.
THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND
MAY ALSO CAUSE URBAN FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...THROUGH
TONIGHT...AND AGAIN ON MONDAY.

In the hours before

Local storm report, May 19, 5:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     HASTINGS                44.73N 92.85W
05/19/2013                   DAKOTA             MN   TRAINED SPOTTER

            LOST POWER LAW ENFORCEMENT RECEIVING MANY CALL

&&

LRS
Local storm report, May 19, 5:12 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     10 W RIVER FALLS        44.86N 92.83W
05/19/2013  M58 MPH          WASHINGTON         MN   TRAINED SPOTTER

&&

AJZ
Local storm report, May 19, 5:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     4 N ELLSWORTH           44.80N 92.48W
05/19/2013                   PIERCE             WI   LAW ENFORCEMENT

            FEW TREES DOWN

&&

LRS
Special weather statement, May 19, 5:55 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 PM CDT SUN MAY 19 2013

MNZ045-052-053-WIZ014-192330-
CHISAGO-ISANTI-KANABEC-POLK-
555 PM CDT SUN MAY 19 2013

...THUNDERSTORMS MOVING INTO CHISAGO...ISANTI...
KANABEC AND POLK COUNTIES THROUGH 630 PM CDT...

AT 551 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF AMERY TO 16
MILES NORTHEAST OF FOREST LAKE TO 10 MILES SOUTHWEST OF CAMBRIDGE.
THESE STORMS WERE MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ISANTI.
  WOLF CREEK.
  CUSHING.
  GRANDY.
  STANCHFIELD.
  BRAHAM.

LAT...LON 4574 9313 4574 9287 4565 9287 4565 9254
      4573 9252 4573 9237 4572 9236 4527 9256
      4543 9288 4541 9322 4542 9350 4586 9322
      4587 9314
TIME...MOT...LOC 2255Z 204DEG 38KT 4538 9250 4553 9282
          4549 9333
Local storm report, May 19, 5:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     EAU GALLE               44.69N 92.01W
05/19/2013  M58 MPH          DUNN               WI   TRAINED SPOTTER

&&

AJZ
Local storm report, May 19, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HEAVY RAIN       WASECA                  44.08N 93.50W
05/19/2013  U0.00 INCH       WASECA             MN   TRAINED SPOTTER

            STREETS UNDER WATER

0338 PM     HAIL             E ST PAUL               44.95N 93.10W
05/19/2013  E0.75 INCH       RAMSEY             MN   PUBLIC

0340 PM     TSTM WND DMG     4 NW BLOOMING PRAIRIE   43.91N 93.11W
05/19/2013                   STEELE             MN   UNKNOWN

            POWER POLES WERE BLOWN AT A 45 DEGREE ANGLE BASED ON
            ESTIMATED 60 MPH STRAIGHT LINE WINDS.

0422 PM     TSTM WND GST     ELKO                    44.57N 93.32W
05/19/2013  E0.00 MPH        SCOTT              MN   LAW ENFORCEMENT

            REPORTED IN ELKO NEW MARKET HIGHWAYS 2 AND 27 45 MPH
            WINDS GUSING TO 60

0427 PM     TSTM WND GST     CANNON FALLS            44.52N 92.90W
05/19/2013  M55.00 MPH       GOODHUE            MN   MESONET

            OCCURRED AT MILE POST 90 ON U.S. HIGHWAY 52.

0433 PM     TSTM WND GST     STANTON                 44.47N 93.02W
05/19/2013  M54.00 MPH       GOODHUE            MN   AWOS

0445 PM     HEAVY RAIN       ZUMBROTA                44.29N 92.67W
05/19/2013  M0.33 INCH       GOODHUE            MN   TRAINED SPOTTER

            IN LESS THAN 10 MINUTES

0450 PM     HEAVY RAIN       CHANHASSEN              44.86N 93.56W
05/19/2013  E1.00 INCH       CARVER             MN   TRAINED SPOTTER

            CREATED 3 FEET OF WATER OVER THE ROAD AT AUDOBON AND PARK
            ROAD.

0456 PM     TSTM WND DMG     HASTINGS                44.73N 92.85W
05/19/2013                   DAKOTA             MN   TRAINED SPOTTER

            TREES DOWN WIND ESTIMATED 40 MPH

0502 PM     TSTM WND GST     3 S ROSEMOUNT           44.70N 93.07W
05/19/2013  E45.00 MPH       DAKOTA             MN   TRAINED SPOTTER

            PEA SIZE HAIL

0507 PM     TSTM WND DMG     HASTINGS                44.73N 92.85W
05/19/2013                   DAKOTA             MN   TRAINED SPOTTER

            LOST POWER LAW ENFORCEMENT RECEIVING MANY CALL

0510 PM     TSTM WND GST     10 W RIVER FALLS        44.86N 92.83W
05/19/2013  M58.00 MPH       WASHINGTON         MN   TRAINED SPOTTER

0514 PM     TSTM WND GST     EAU GALLE               44.69N 92.01W
05/19/2013  M58.00 MPH       DUNN               WI   TRAINED SPOTTER

0520 PM     TSTM WND DMG     4 N ELLSWORTH           44.80N 92.48W
05/19/2013                   PIERCE             WI   LAW ENFORCEMENT

            FEW TREES DOWN

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:27 PM CDTSevere Thunderstorm WarningMPXPierce33 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin, Pierce40 min
May 19, 4:54 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix36 min
May 19, 5:16 PM CDTSevere Thunderstorm WarningMPXRusk44 min
May 19, 5:18 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin, Pierce, Saint Croix42 min
May 19, 5:23 PM CDTSevere Thunderstorm WarningMPXPierce, Polk, Saint Croix37 min
May 19, 5:26 PM CDTTornado WarningMPXPierce, Saint Croix34 min
May 19, 5:51 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix39 min
May 19, 6:26 PM CDTSevere Thunderstorm WarningMPXBarron, Polk, Rusk19 min
May 19, 6:36 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire39 min
May 18, 7:05 PM CDTSpecial Weather StatementMPXPope25 min
May 18, 7:52 PM CDTAreal Flood AdvisoryMPXDouglas3 hr
May 18, 8:27 PM CDTSevere Thunderstorm WarningMPXDouglas48 min
May 19, 3:45 AM CDTSpecial Weather StatementMPXBrown, Chippewa, Martin, Renville, Stevens, Swift and 1 more60 min
May 19, 4:23 AM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Martin, Watonwan67 min
May 19, 5:08 AM CDTSpecial Weather StatementMPXMcLeod, Nicollet, Sibley52 min
May 19, 6:26 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey49 min
May 19, 12:20 PM CDTRiver Flood WatchMPXTodd27 hr
May 19, 12:20 PM CDTRiver Flood WatchMPXCarver27 hr
May 19, 3:33 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington42 min
May 19, 3:43 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
May 19, 4:15 PM CDTSpecial Weather StatementMPXDakota, Scott30 min
May 19, 4:20 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Rice, Scott40 min
May 19, 5:00 PM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey30 min
May 19, 5:55 PM CDTSpecial Weather StatementMPXChisago, Isanti35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.